# SDR DALA2021070603713

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,779 hours, 38,685 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Debonded
- Location: Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DISBOND OF 1.625"X1.500" WAS FOUND IN SLAT 1 LOWER SKIN AT OSS 838 APPROX IN REFERENCE TO WC. CORRECTIVE ACTION: SUMMARY OF NRC: 00077 SLAT 1 LOWER SKIN AT OSS 838 APPROX WAS REPAIRED PER ER/A 592346-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR AND ETI-57-20-254. (1861496)
